HomeHealth Conditionsnew saridon tablet for fast headache relief (10) & volini pain relief gel for sprain (75gm)
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
thumbnail
Caret Up Icon
New Saridon Tablet for Fast Headache Relief (10) & Volini Pain Relief Gel for Sprain (75gm)

New Saridon Tablet for Fast Headache Relief (10) & Volini Pain Relief Gel for Sprain (75gm)

4.5
7395 Ratings & 1352 Reviews
This combo pack contains 2 items
(may be delivered separately)
combo
New Saridon Tablet for Fast Headache Relief
1 strip of 10 tablets
4.5
2656 ratings
combo
Volini Pain Relief Gel for Sprain, Muscle, Joint, Neck & Low Back Pain
1 tube of 75 gm Gel
4.5
4739 ratings
266311.515% off
266+ free shipping withCare Plan Logo
Inclusive of all taxes
of2 units
Add to cart

Additional offers

Mobikwik : Pay with Mobikwik wallet and get up to Rs. 500 Cashback. Minimum cart value for the offer is ₹999. Offer valid till 29th Feb'24.
Show more show_more

Information about New Saridon Tablet for Fast Headache Relief (10) & Volini Pain Relief Gel for Sprain (75gm)

New Saridon Tablet for Fast Headache Relief (Bayer Pharmaceuticals Pvt Ltd)


New Saridon Tablet Headache Relief
New Saridon is a remedy for headaches trusted since 1934. Just one tablet of New Saridon is enough to provide relief from headaches. It is effective for different headache types of headaches spread across, on the sides and back of the head.

Key Ingredients:
Paracetamol IP 500 mg, Caffeine (anhydrous) IP 50 mg

Key Benefits:

  • Unique triple-action formula for quick headache relief
  • Relief with just one tablet
  • India's No. 1 headache specialist
  • Trusted since 1934
  • Easy to carry and store in a first aid box

Directions For Use:

1 tablet every 4- 6 hours with a minimum gap of 4 hours and not more than 6 tablets per 24 hours

Safety Information:
  • Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash or difficulty in breathing
  • Not meant for pregnant/lactating women, children or adults undergoing treatment without a doctor's consultation
  • Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients
  • Do not use it for more than 5 days continuously. In case of excess pain, visit a physician. If consuming New Saridon, limit the intake of caffeine such as coffee etc. on that day
  • New Saridon must not be used by children under 12 years of age
  • Caution should be exercised when taking New Saridon for existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticaria
  • Best to consult your doctor before consuming New Saridon in the above scenario
  • In case of use of other analgesics containing/ not containing Paracetamol in addition to New Saridon, pls consult your dr before using the same

Frequently Asked Questions:

Q. What is New Saridon Tablet used for?

New Saridon is an effective remedy for headaches. Just one tablet of New Saridon is enough to provide relief from various types of headaches. It is effective for different headache types of headache such as a headache that spreads across, on the sides and back of the head.

Q. How long does Paracetamol take to work?
Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.

Q. When will I feel better after taking Paracetamol?
Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.

Q. How often can I take Paracetamol?
You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.

Q. Is Paracetamol safe for children?
Paracetamol is considered safe for children only when used as directed by the doctor. New Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.

Q. What are the serious side effects of taking excess Paracetamol?
Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.

Volini Pain Relief Gel for Sprain, Muscle, Joint, Neck & Low Back Pain (Sun Pharmaceutical Industries Ltd)


Volini Pain Relief Gel
Get quick relief from body pain with the Volini spray. The spray can offer quick relief from pain in the muscles and joints. It can work wonders on sprains. Volini may work on the muscles and bones by effectively penetrating and acting upon the problematic area. It is a scientifically produced formula that might work well on the knee, joint, shoulders, back, and neck pains. The tiny particles of the spray infiltrate the skin and stop the pain in the affected area. Volini is highly effective in the case of sports injuries as well, be it muscle pulls, slight strains, or even sprains.

Key Ingredients:
  • Diclofenac Diethylamine Equivalent to Diclofenac Sodium 1% w/w
  • Methyl Salicylate IP
  • Menthol IP
  • Virgin Linseed Oil BP
  • Preservative
  • Benzyl Alcohol IP
  • Gel Base

Key Benefits:
  • The spray can offer relief when in pain
  • It is effective for pain in the joints, knees, back, shoulders, and neck
  • It can work great on sports injuries such as muscle pulls, sprains, and strain
  • It provides instant and long-lasting pain relief from knee pain, joint pain, back pain, calf pain, and neck pain

Directions For Use:
  • The Volini pain relief bottle should be shaken well before spraying
  • Hold the spray bottle at a 5cm distance from the affected area and spray
  • You can use the spray about three to four times daily or as recommened by your physician

Safety Information:
  • Read the label carefully before use
  • Store in a cool and dry place, away from sunlight
  • Keep out of reach of children
  • The Volini pain relief spray is meant for external application only
  • Use Volini per the doctor’s guidance, and be careful not to use more than the given dosage
  • Do not use the spray on open wounds or surfaces of the skin that are ruptured
  • The spray should not be ingested or come in contact with the eyes and mucous membranes
  • Avoid using the spray near a naked flame
  • Do not burn or make a hole in the bottle even after the spray is over
Ratings & Reviews
4.5
7395 Ratings & 1352 Reviews
5
73%
4
19%
3
4%
2
1%
1
3%

S.Sridharan
5
Verified Buyer
28 June 2021
We regularly use this and are satisfied with its effect
Like IconHELPFUL
report-review-iconREPORT

Anamika Ghosh
3
Verified Buyer
29 July 2021
Low potency analgesia late onset of action later than 30 minutes
Like IconHELPFUL
report-review-iconREPORT

K R Pai
5
Verified Buyer
17 December 2021
Good for pain relief
Like IconHELPFUL
report-review-iconREPORT

Dr Nawazish Ali Khan
5
Verified Buyer
22 February 2022
Much cheaper price than market
Like IconHELPFUL
report-review-iconREPORT

Rashid Bakhed
5
Verified Buyer
5 March 2022
As soon we take the tablet dissolved in water within 15 minutes the headache goes
Like IconHELPFUL
report-review-iconREPORT

Satish Kumar
5
Verified Buyer
12 March 2022
Relieves Head ache within 5 minutes
Like IconHELPFUL
report-review-iconREPORT

Bennett Kurien Biju
4
Verified Buyer
8 April 2022
The tablet gets its job done within minutes
Like IconHELPFUL
report-review-iconREPORT

Kajal Shaw
5
Verified Buyer
5 June 2022
Best quality products
Like IconHELPFUL
report-review-iconREPORT

Nayan Kumar Basak
4
Verified Buyer
14 July 2022
Good product for headache
Like IconHELPFUL
report-review-iconREPORT

Lakshmi Gosangi
5
Verified Buyer
20 July 2022
Best pain relief get in the world
Like IconHELPFUL
report-review-iconREPORT
Show More

Want to share the information?

Marketer details

New Saridon Tablet for Fast Headache Relief
Name: Bayer Pharmaceuticals Pvt Ltd
Address: Bayer House, Central Avenue, Hiranandani Estate, Thane (West), 400607

Country of origin: India

Volini Pain Relief Gel for Sprain, Muscle, Joint, Neck & Low Back Pain
Name: Sun Pharmaceutical Industries Ltd
Address: Plot no 107/108,Namli block , Ranipool, East Sikkim 737135

Country of origin: India

Expires on or after: March, 2025

A licensed vendor partner from your nearest location will deliver New Saridon Tablet for Fast Headache Relief (10) & Volini Pain Relief Gel for Sprain (75gm). Once the pharmacy accepts your order, the details of the pharmacy will be shared with you.

In case of any issues, contact us

Email ID: [email protected]
Address: 5th Floor Tower - B of the Presidency Building, 46/4 Mehrauli Gurgaon Road, Sector 14, Gurugram, Haryana-122001, India
Stressful life?
Stay on top of your Health with our
Preventive Health Packages
  • icon
    Authentic Products
  • icon
    Great Savings
  • icon
    Home Delivery
Content Details
Last updated
20 Dec 2023 | 11:46 AM (IST)

We provide you with authentic, trustworthy and relevant information

Want to know more

Have issue with the content?

Report Problem

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

LegitScript approved
India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.